MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 72" (183CM) APPX 1.4ML, SMALLBORE EXT SET W/ ANTI-SIPHON VALVE, CLAMP, LUER LOC; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 72" (183CM) APPX 1.4ML, SMALLBORE EXT SET W/ ANTI-SIPHON VALVE, CLAMP, LUER LOC; STOPCOCK, I.V. SET
Catalog Number B2038
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Event occurred regarding a 72" (183cm) smallbore ext set w/ anti-siphon valve, clamp, luer lock where the report stated that "the tubing started leaking at the joint in hub and not at the connection to the iv tubing but within the hub itself.The event was discovered in the operating room when the patient started to wake up during a procedure because the medication was going to the floor instead of the patient.".There was patient involvement but no adverse event reported.
 
Additional Manufacturer Narrative
Additional reporter: (b)(6).Investigation summary: the reported complaint of a leak could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.No lot received for a device history review.

Brand Name
72" (183CM) APPX 1.4ML, SMALLBORE EXT SET W/ ANTI-SIPHON VALVE, CLAMP, LUER LOC
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22903764
Report Number9617594-2025-01757
Device Sequence Number8018124
Product Code FMG
UDI-Device Identifier00887709002999
UDI-Public00887709002999
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB2038
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROPOFOL (MFR UNKNOWN)
Patient SexUnknown